# SDR CA141027003

- Difficulty date: October 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr CL6002D15
- Aircraft time: 28,969 hours
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303322
- Condition: Fractured
- Location: Cockpit
- Part time: 28,378 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW REPORTED A SHATTERED RT WINDSHIELD.  DECISION WAS TAKEN TO DESCEND TO A LOWER FLIGHT LEVEL AND CONTINUE TO DESTINATION.  UPON ARRIVAL,  ACFT WAS REMOVED FROM SERVICE AND MAINTENANCE CONFIRMED THE OUTER PLY WAS FRACTURED. THE RT WINDSHIELD IS CURRENTLY BEING REPLACED.  VISUAL INSPECTION OF THE WINDSHIELD INDICATES A DEGRADATION OF THE TOP MOISTURE SEAL, SIGNS OF MOISTURE INGRESS AND ELECTRICAL ARCING.
